My doctor put me on mood stabilizes cause I was irritable from the effexor and then after she told me that I might need to increase my effexor to 150 MG if the mood stabilizes don't work. Should I increase it my self, cause the mood stabilizes are helping with my anxiety or irritability.
NO, you most certainly should NOT increase it yourself.
I have taken Effexor and it titrates up from a low initial dose up in increments of 75 mg. to a dose that becomes therapeutic and helps your symptoms. Tell your doctor about how you are feeling, let her have control, and this is the really hard part - don't focus on side effects that you may have read about Effexor or any other drug.
If you definitely have side effects, and it sounds like you really do, they will not go away and may be treated with yet another pill to get rid of them. I know - pills for pills, who pays all the bills? LoL
It could also be that the mood stabilizers aren't working with the Effexor or vice versa. I was not able to take Effexor after three months because it made me manic, so my psychiatrist weaned me off of it and now I take Cymbalta.
I went through the same thing as you are going through with Effexor and chances are as the dose increases it may not cause you to be irritable. Was your irritability from a situation or could you tell that shortly after the Effexor had been in your system, you were irritable all the time? If so and the irritability continues after the dose is increased by your doctor, you definitely know it is the Effexor. It may not be the right drug for you. Give it time to tell.
Why don't you look up Effexor right here on drugs.com and read about it to make you feel better and more knowledgeable about it?
Hope you get to feeling better.
All the best to you,
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Updated 20 Jul 2018 • 6 answers
Has anyone else been on venlafaxine/Effexor for 23 years? I have been concerned about long term use?
Updated 8 Apr 2018 • 2 answers
Updated 18 Jun 2018 • 2 answers
Posted 7 Nov 2018 • 0 answers
Posted 29 Dec 2018 • 0 answers